Pacific Journal of Mathematics

When are Witt rings group rings?

Roger Ware

Article information

Source
Pacific J. Math., Volume 49, Number 1 (1973), 279-284.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945289

Mathematical Reviews number (MathSciNet)
MR0332654

Zentralblatt MATH identifier
0302.13018

Subjects
Primary: 10C05
Secondary: 13K05

Citation

Ware, Roger. When are Witt rings group rings?. Pacific J. Math. 49 (1973), no. 1, 279--284. https://projecteuclid.org/euclid.pjm/1102945289


Export citation

References

  • [1] N. Bourbaki, Algebre commutative, Chaps. 3-4, Actualites Sci. Indust., no. 1293, Hermann, Paris,1967.
  • [2] J. Duller und A. Dress, Zur Galoistheorie pythagoreischerK'rper, Arch. Math., 16 (1965), 148-152.
  • [3] R.Elman and T.Y. Lam, Quadratic forms over formally real fields and pythagorean fields, Amer. J. Math., 94 (1972), 1155-1194.
  • [4] M. Knebusch, Grothendieck-undWittringevon nichtaus gear tensymmetrischen Bilinear formen, S.-B. Heidelberger Akad. Wiss. Math.--Natur. Kl. 1969,93-157.
  • [5] M.Knebusch, A. Rosenberg and R.Ware, Structure of Witt rings and quotients of abelian group rings, Amer. J. Math., 94 (1972), 119-155.
  • [6] M.Knebusch, Signatures on semi-local rings, J. Algebra, 26 (1973), 208-250.

See also

  • II : Roger Ware. When are Witt rings group rings? II. Pacific Journal of Mathematics volume 76, issue 2, (1978), pp. 541-564.